# SDR IPXA2024072846516

- Difficulty date: July 17, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N612UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64258
- Aircraft time: 22,865 hours, 3,361 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 274U000124
- Condition: Cracked
- Location: Blg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT - CRACK - BRACKET, RH BLG W/W PRESSURE OPERATED SHUTOFF VALVE SUPPORT, STA 1394. REMOVED DAMAGE PART I.A.W SRM 51-40-02-0G REV43. INSTALLED NEW PART I.A.W SRM 51-40-02-0G REV43
